# SDR USAA030221

- Difficulty date: October 2, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 24 INCHES LONG, BS 700 LBL 50 CABIN FLOOR LEVEL.  REPAIRED PER TYPICAL REPAIR 53-15-01. (M)
